# SDR F3LA2010032700373

- Difficulty date: March 18, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301800100
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK INSP NOTED AFT CARGO PIT FLOOR PANEL 152UG DELAMINATED. FABRICATED REPLACEMENT FLOOR PANEL IAW MCGILL 9701 REV. G
